# SDR CALA2017042301112

- Difficulty date: April 22, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 104,545 hours, 12,278 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146915
- Part serial: 1007
- Condition: Unsecure
- Location: L5 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED SLIDE BUSTLE COVER AT DOOR 5L DETACHED, FOUND SLIDE BECAME UNPACKED BUT NOT INFLATED. REPLACED DR 5L SLIDE ASSY PER MM 25-69-01. RESECURED SLIDE BUSTLE AT DR 5L.
